# SDR 97ZZZX4170

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: CHA5035
- Condition: Failed
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0048 - MAIN BATTERY CHARGER EICAS STATUS MSG.  DIVERT TO JFK.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER.  ACCOMPLISHED CHECKS PER MM ALL CHECKS.  REF:  OPERATOR CONTROL NR AALA971523.  (X)
